Chojnacky et. al., 2014_Forestry_IJFR.pdf

Chojnacky et. al., 2014_Forestry_IJFR.pdf
Chojnacky, D. C., Heath, L. S., & Jenkins, J. C. (2014). Updated generalized biomass equations for North American tree species. Forestry, 87(1), 129-151.

File 656210 is a 731kB Acrobat (PDF)
Uploaded: Jun5 24
Last Modified: 2024-06-05 19:50:34
https://serc.carleton.edu/download/files/656210/chojnacky_et._al._2014_forestry_ijfr.pdf

The file is referred to in 1 page
Provenance
Alyssa Abbey, California State University-Long Beach
Reuse
This item is in the public domain
and maybe reused freely without restriction.